Translator Disclaimer
March 2007 The number of semidihedral or modular extensions of a local field
Makoto Ito, Masakazu Yamagishi
Proc. Japan Acad. Ser. A Math. Sci. 83(2): 10-13 (March 2007). DOI: 10.3792/pjaa.83.10

Abstract

We calculate the number of Galois extensions, up to isomorphism, of a local field whose Galois groups are isomorphic to the semidihedral (resp. modular) group of order $2^m$ ($m\ge 4$).

Citation

Download Citation

Makoto Ito. Masakazu Yamagishi. "The number of semidihedral or modular extensions of a local field." Proc. Japan Acad. Ser. A Math. Sci. 83 (2) 10 - 13, March 2007. https://doi.org/10.3792/pjaa.83.10

Information

Published: March 2007
First available in Project Euclid: 5 March 2007

zbMATH: 1154.11042
MathSciNet: MR2303622
Digital Object Identifier: 10.3792/pjaa.83.10

Subjects:
Primary: 11S20

Rights: Copyright © 2007 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.83 • No. 2 • March 2007
Back to Top